# SDR DHL2003807544

- Difficulty date: October 19, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD INNER L/E EXTERNAL SKIN HAS CORROSION AT STA XW 485.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG 2G.  TRIMMED OUT AND REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION IAW NDT STANDARD PRACTICE MANUAL PART 6-10-01-001.  FABRICATED FILLER AND DOUBLER IAW ASTAR ED EDU21-3, ASTAR DWG U21-R03.  CLEANED, TREATED AND PRIMED AREA AND FILLER AND DOUBLER INTERNAL PART IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW ASTAR ED EDU21-3, ASTAR DWG U21-R03, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
